# SDR IPXA10559006

- Difficulty date: March 22, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1110-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSELAGE FLOOR STRUCTURE LONGITUDINAL BEAM HAS CORRODED NUTPLATES AT RBL 45 AT STA 1110 TO STA 1020.  R & R LONGITUDINAL BEAM UPPER CHORD BS 1040-1080, RBL 45, WL 208, IAW SRM 51-40-02.
